Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: KING SYSTEMS ADULT ULTRA FLEX ANESTHESIA BREATHING CIRCUIT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
KING SYSTEMS ADULT ULTRA FLEX ANESTHESIA BREATHING CIRCUIT
Model Number
KN6903B-6121Z
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
Low Oxygen Saturation (2477)
Date of Event
03/28/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device not returned to manufacturer.
Event or Problem Description
As reported by the complainant: the filter cracked at the junction of the elbow.The patient desaturated but is doing fine.
New Search
Submit an Adverse Event Report
Brand Name
ADULT ULTRA FLEX ANESTHESIA BREATHING CIRCUIT
Common Device Name
ANESTHESIA BREATHING CIRCUIT
Manufacturer
(Section D)
KING SYSTEMS
15011 herriman blvd.
noblesvill IN 46060
MDR Report Key
6552199
Report Number
1824226-2017-00002
Device Sequence Number
16402223
Product Code
CAI
UDI-Device Identifier
00612649204673
UDI-Public
(01)00612649204673
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
K983817
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
04/26/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
KN6903B-6121Z
Device Catalogue Number
KN6903B-6121Z
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/28/2017
Initial Report FDA Received Date
05/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;